In order to answer your question I would need to know a few things. Are you eating differently? Do you exercise? Do you track your food and water? Do you drink water? If you are not doing anything different the medication won't help. If you are - maybe I can suggest a few things?
I have been on Contrave since October 1. I take two pills in the morning and 1 in the evening. I have lost eight pounds. My starting weight was 213 pounds. I watch what I eat and get plenty of exercise. I am a P.E. teacher so I walk no less than 5 miles a day. Sometimes I get up to nine miles if I work extra hard. I think the key to success on this medication is consistency. You did not gain the weight over night so don't expect to lose it overnight. Try a food diary and weigh yourself everyday. If you gain a few pounds pay attention to what you did to gain the weight. If you lost weight pay attention to what works for you. If you already exercise for thirty minutes a day try an hour. No matter what don't give up.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2011 • 2 answers
I've been taking Contrave for 5 weeks, I have neither lost nor gained.. I don't see a difference in?
Posted 18 Dec 2014 • 20 answers
Posted 19 Mar 2015 • 3 answers
Posted 10 Sep 2016 • 1 answer
Posted 13 Oct 2016 • 1 answer